# SDR ASAA2023013041738

- Difficulty date: January 30, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 25,555 hours, 7,993 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

F/O COURSE SELSECOT WORKS INTERMITTENTLY. GROUNDED - YES. CLEANED MCP F/O CRS SEL POTENTIOMETER AND F/O COURSE SEL OPS RELIABLY IAW B737-900 AMM 22-11-34.
